# SDR QXEA200400181

- Difficulty date: February 27, 2004
- Submitted: March 10, 2004
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 3,580 hours, 2,563 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CHAFE MARK ON RIGHT HAND WING UNDER JUNCTION OF NR 1 AND NR 2 SLATS.  REPAIRED IAW HORIZON AIR EA R-57-55.
